# SDR USAA2011060600015

- Difficulty date: May 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - GALVANIC CORROSION ON FORWARD FACE OF FORWARD HINGE FITTING OF LEFT MAIN LANDING GEAR DOOR LOCATED KEEL BEAM AREA AT FR43, S41L.  REPAIRED FORWARD HINGE FITTING OF LEFT MAIN LANDING GEAR DOOR IAW EA 133543A.
